Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 11:41 PM CDT for McPherson County, Saline County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 11:41 PM CDT (04:41 UTC)
- Expired
- May 6, 2007, 12:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 120 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 11:46 PM CDT | TSTM WND GST 50 | 2 W Salina, KS | OBSERVER REPORTED VERY HEAVY RAIN...NO HAIL AND NO ROTATION. HE DID REPORT SOME STREET FLOODING. |
| May 6, 12:04 AM CDT | TSTM WND GST 65 | 5 E Glendale, KS | ALSO REPORTING VERY HEAVY RAINFALL. |
| May 6, 12:07 AM CDT | TSTM WND GST 60 | N Marquette, KS | OBSERVER REPORTING LARGE TREE LIMB DOWN. ALSO REPORTING VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 060441 SVRICT KSC113-169-060530- /O.NEW.KICT.SV.W.0033.070506T0441Z-070506T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1141 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS. SALINE COUNTY IN CENTRAL KANSAS. * UNTIL 1230 AM CDT. * AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF GLENDALE TO ASSARIA TO 7 MILES EAST OF WINDOM...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ASSARIA...BRIDGEPORT...BROOKVILLE...GALVA...GLENDALE...GYPSUM... LINDSBORG...MARQUETTE...MCPHERSON...NEW CAMBRIA...ROXBURY... SALINA...SMOLAN...WINDOM...SALINA AIRPORT...MCPHERSON AIRPORT. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 3896 9792 3828 9793 3842 9737 3896 9737 $$ KLEINSASSER
3 follow-up statements
000 WWUS53 KICT 060452 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1150 PM CDT SAT MAY 5 2007 KSC113-169-060530- /O.CON.KICT.SV.W.0033.000000T0000Z-070506T0530Z/ SALINE KS-MCPHERSON KS- 1150 PM CDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MCPHERSON AND SALINE COUNTIES UNTIL 1230 AM CDT... AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF NEW CAMBRIA TO LINDSBORG TO WINDOM...MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR NEW CAMBRIA BY MIDNIGHT CDT. NEAR MARQUETTE BY 1205 AM CDT. NEAR GYPSUM BY 1210 AM CDT. NEAR LINDSBORG BY 1215 AM CDT. NEAR ASSARIA BY 1225 AM CDT. THE TOWNS OF SALINA AIRPORT AND BRIDGEPORT ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. AT THIS TIME IT APPEARS THE STRONGEST WINDS WILL MOVE ACROSS SALINA. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3896 9792 3828 9793 3842 9737 3896 9737 $$ HOWERTON
000 WWUS53 KICT 060504 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1204 AM CDT SUN MAY 6 2007 KSC113-169-060530- /O.CON.KICT.SV.W.0033.000000T0000Z-070506T0530Z/ SALINE KS-MCPHERSON KS- 1204 AM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MCPHERSON AND SALINE COUNTIES UNTIL 1230 AM CDT... AT 1203 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF NEW CAMBRIA TO ASSARIA TO 6 MILES SOUTHEAST OF MARQUETTE...MOVING NORTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR ROXBURY BY 1225 AM CDT. NEAR GYPSUM BY 1230 AM CDT. THE TOWN OF BRIDGEPORT IS ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3896 9792 3828 9793 3842 9737 3896 9737 $$ HOWERTON
000 WWUS53 KICT 060524 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CDT SUN MAY 6 2007 KSC113-169-060535- /O.EXP.KICT.SV.W.0033.000000T0000Z-070506T0530Z/ SALINE KS-MCPHERSON KS- 1225 AM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCPHERSON AND SALINE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 1223 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED. LAT...LON 3896 9792 3828 9793 3842 9737 3896 9737 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 8 hours 41 minutes earlier.
Area forecast discussion, May 5, 3:00 PM CDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SAT MAY 5 2007 .DISCUSSION... MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF THE WEEK. TONIGHT: DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY... SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST. WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT 7PM. SUNDAY: ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY LOOKS REASONABLE. SUNDAY NIGHT AND MONDAY: THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT. TUESDAY-WEDNESDAY: DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR CONTINUING CHANCES OF THUNDERSTORMS. THURSDAY THROUGH SATURDAY: FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5 TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH PRESSURE SHOULD BE THE DOMINATE FEATURE. .AVIATION... GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH BR...HZ...AND SCATTERED SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 78 61 76 / 60 60 70 50 HUTCHINSON 67 76 59 75 / 70 60 80 40 NEWTON 68 78 61 76 / 60 60 70 50 ELDORADO 68 79 63 77 / 50 50 70 50 WINFIELD-KWLD 68 79 63 77 / 50 50 70 50 RUSSELL 66 75 55 74 / 70 70 80 30 GREAT BEND 66 76 55 75 / 70 70 80 30 SALINA 67 77 58 75 / 80 60 80 30 MCPHERSON 68 77 59 75 / 70 60 80 40 COFFEYVILLE 68 82 66 78 / 30 50 60 50 CHANUTE 68 81 66 78 / 30 50 60 50 IOLA 68 81 66 78 / 20 50 60 50 PARSONS-KPPF 68 82 66 78 / 30 50 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. && SCHRECK/ELDER
Hazardous weather outlook, May 5, 10:02 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1002 PM CDT SAT MAY 5 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1002 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH CENTRAL KANSAS OVERNIGHT. THE MAJORITY OF THE STORMS WILL TAKE PLACE NORTHWEST OF A LYONS TO SALINA LINE. THESE STORMS WILL PRODUCE NUMEROUS TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING. MORE SCATTERED SEVERE THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST KANSAS AS THE NIGHT PROGRESSES. THESE STORMS MAY ALSO BE CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS...LARGE HAIL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY. PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL CONTINUE TO BE NEEDED OVERNIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/ELDER
In the hours before
Local storm report, May 5, 11:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST 6 SW WESTFALL 38.87N 98.08W
05/05/2007 E80 MPH LINCOLN KS EMERGENCY MNGR
80 MPH WIND ESTIMATED ALONG I-70.
1045 PM TSTM WND DMG 2 SW WESTFALL 38.91N 98.03W
05/05/2007 LINCOLN KS EMERGENCY MNGR
LARGE TREE LIMBS ACROSS ROAD.
1100 PM FLASH FLOOD WESTFALL 38.93N 98.00W
05/05/2007 LINCOLN KS EMERGENCY MNGR
2 TO 3 INCHES OF WATER FLOWING OVER NUMEROUS ROADS NEAR
WESTFALL.
&&
RBLSpecial weather statement, May 5, 11:26 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1126 PM CDT SAT MAY 5 2007 KSZ071-060500- WOODSON- 1126 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WOODSON COUNTY... AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF YATES CENTER...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, May 5, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1128 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLASH FLOOD 6 W KANOPOLIS 38.71N 98.27W
05/05/2007 ELLSWORTH KS AMATEUR RADIO
KANOPOLIS LOW ROAD HAS WATER RUNNING OVER THE ROAD IN
SEVERAL LOCATIONS. STREET FLOODING ALSO BEING REPORTED IN
THE CITY OF ELLSWORTH. LAW ENFORCEMENT ASK IF YOU DONT
NEED TO BE OUT TONIGHT PLEASE STAY HOME AND OFF THE
ROADS.
&&
BRWSpecial weather statement, May 5, 11:28 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1128 PM CDT SAT MAY 5 2007 KSZ047-060515- BARTON- 1128 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY... AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBERT TO 6 MILES SOUTHEAST OF PAWNEE ROCK TO 7 MILES NORTH OF MACKSVILLE...AND MOVING NORTHEAST AT 35 MPH. PEA TO DIME SIZE HAIL...AND WINDS TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, May 5, 11:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1132 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM FLASH FLOOD ELLSWORTH 38.74N 98.23W
05/05/2007 ELLSWORTH KS LAW ENFORCEMENT
2.55 INCHES OF RAIN HAS BEEN REPORTED BY CITY POLICE.
&&
BRWLocal storm report, May 5, 11:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM HAIL 4 SE GENESEO 38.48N 98.09W
05/05/2007 E1.00 INCH RICE KS TRAINED SPOTTER
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.